# SDR UPS08551728

- Difficulty date: February 28, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG L FWD ENT DOOR DISPLAYED DURING TAKEOFF ROLL.  ENTRY DOORS OPEN LIGHT ILLUMINATED W/DOOR CLOSED.  RETURNED TO FIELD, FRM CODE 52-71.  DEF PER MEL 52-71-1.  ACCOMPLISHED DMP 52-71-1.  VERIFIED CLOSED.  M370236 ASSIGNED.  REMOVED AND REPLACED CREW ENTRY DOOR SWITCH AND OPS CHECK PER MM 52-71-00-5.
